MathSciNet Relay Station
MathSciNet bibliographic data
MR1905850 60G50 (60F05 62E20 62F12)
Barbour, A. D.; Čekanavičius, V. Total variation asymptotics for sums of independent integer random variables. Ann. Probab. 30 (2002), no. 2, 509–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement